MathSciNet Relay Station
MathSciNet bibliographic data
MR227247 18.10
Kennison, J. F. Full reflective subcategories and generalized covering spaces. Illinois J. Math. 12 1968 353–365.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement